4 found
Sort by:
  1. Chen Chung Chang (1966). Continuous Model Theory. Princeton, Princeton University Press.
    CONTINUOUS MODEL THEORY CHAPTER I TOPOLOGICAL PRELIMINARIES. Notation Throughout the monograph our mathematical notation does not differ drastically from ...
    Direct download  
     
    My bibliography  
     
    Export citation  
  2. Chen Chung Chang (1959). Review: Dana Scott, The Independence of Certain Distributive Laws in Boolean Algebras. [REVIEW] Journal of Symbolic Logic 24 (1):60-61.
    Direct download  
     
    My bibliography  
     
    Export citation  
  3. Chen Chung Chang (1959). Review: E. C. Smith, Alfred Tarski, Higher Degrees of Distributivity and Completeness in Boolean Algebras. [REVIEW] Journal of Symbolic Logic 24 (1):59-60.
    Direct download  
     
    My bibliography  
     
    Export citation  
  4. Chen Chung Chang (1959). Review: R. S. Pierce, Distributivity in Boolean Algebras. [REVIEW] Journal of Symbolic Logic 24 (1):61-61.
    Direct download  
     
    My bibliography  
     
    Export citation